MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561831
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used in the sigmoid colon during an endoscopic colonic polypectomy procedure performed on (b)(6) 2025.During the procedure, the snare has energy generating problem.The procedure was completed with another rotatable snare.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of energy generating problem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of energy generating problem.Block h11: one rotatable snare was received for analysis, and a visual inspection revealed that the device's working length and wire were kinked at the proximal section near the strain relief.However, both continuity and electrical tests were performed, and the device was found to be within specification.Finally, the device was tested using the erbe unit (bsc0077509), and the results showed no issues with energy delivery to the rotatable snare.No other device problems were noted.The reported complaint of loop failure to deliver energy was unable to be confirmed.Upon analysis, it was observed that the working length and wire were kinked at the proximal section (strain relief).These issues likely resulted from the way the device was handled and manipulated during use.Excessive or improper manipulation without adequate care may have contributed to the defects identified.Continuity and electrical tests were performed, and the device was found to be within specification.Additionally, the device was tested using the erbe unit (bsc0077509), which successfully delivered energy to the rotatable snare.These results indicate that the device is functioning properly and that there is no issue with energy transmission.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected.

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22505946
Report Number3005099803-2025-03393
Device Sequence Number18453311
Product Code FDI
UDI-Device Identifier08714729283997
UDI-Public(01)08714729283997(17)280425(10)36381842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561831
Device Catalogue Number6183
Device Lot Number0036381842
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown